# SDR DHL9671510D

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1520792
- Condition: Corroded
- Location: Bs 640-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, SEAT TRACK CORRODED AT STA 640 - STA 740.  REMOVED AND REPLACED SEAT TRACK PER SRM 51-10-1, 7 FEET BY 4 INCHES .
